# SDR HEEA967293

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117WB
- Make and model: Skrsky S76A
- Aircraft serial: 760092
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105101041
- Condition: Unbonded
- Location: T/R
- Part time: 3,708 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABRASION STRIP CRACKED, TIP WEIGHT COVER DEBONDING AND SPAR PLUG UNBONDING.
